Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 147-150
http://dx.doi.org/10.1155/S0161171295000196

Asymptotic optimality of sequential designs for estimation

Dpartment of Applied Mathematics, Florida Institue of Technology, Melbourne 32901, FL, USA

Received 5 November 1992

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kamel Rekab, “Asymptotic optimality of sequential designs for estimation,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 147-150, 1995. https://doi.org/10.1155/S0161171295000196.